# SDR DALA2018121007126

- Difficulty date: December 9, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 80,428 hours, 17,936 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL 340 SLIGHT ELECTRICAL SMELL FOLLOWED BY AUTO THROTTLE DISCONNECT, NO AUTO LAND LIGHT ON, CAPTAIN'S FLIGHT DIRECTOR DISCONNECTED ALONG WITH CAPTAIN'S AIRSPEED COMMAND BUG GOING AWAY. PERFORMED MCDP TEST FOUND MULTIPLE MCP FAULTS. REMOVED MCP CONFIRMED ELECTRICAL SMELL WAS COMING FROM MCP. REPLACED MCP NO SMELL NOTED. SYSTEM OPERATION IS NORMAL.
